Couldn't find what you looking for?

TRY OUR SEARCH!

Generally speaking I'm emotionally and mentally stable but highly stressed due to work and home life, however when I get my period and just before I get it my mood changes rapidly and ridiculously. One minute I'm so furious I could literally tear someone I know and/or love to pieces, then I've burst into tears (and normally I never cry), then I'm quietly depressed for hours, days, then I'm hyper and back round the cycle goes again for about a week or so. I also detach from my surroundings, nothing feels real and I get suicidal thoughts.

 

I can't see what I'm doing/feeling whilst it's going on, it's only after about two days ish after my period is finished that I 'wake up' and realise how screwed up I was feeling and behaving. This happens every single month now (never used to) and I get severe cramps for the first two days, bad enough to leave me shaking and hyperventilating at the thought of them arriving. I have a fairly good diet as I'm a veggie, and have c**p loads of exercise due to caring for eight horses and other various animals around a full time job.

 

I've been to the local gp before for years about my periods and they aren't interest in helping me, they make me feel like an fool every time I try to bring anything up which puts me off trying again, anyone else had these problems?

Loading...

Hi Pandora,

 

Have you tried having a word with a family planning nurse/clinic? It's sounds as if you might benefit from the contraception pill or a hormone-release coil.

I have very similar problems to yourself. I also get a dodgy stomach & my appertite goes for the first couple of days of my periods. I kept a log of symptoms for over a year before getting some help and am now on the second month of being on the combination pill. I've noticed my moods a little easier- not so snappy or angry- and the pain of my 1st period while on the pill, hasn't been as bad as before.

 

It may be worth a shot.

 

Good luck.

 

V

Reply

Loading...

I'm the same way myself. My moods shift drastically just like that, and I began to take a contraceptive pill for about two and a half years and it helped shift my moods out a lot, along with other menstral problems.
Reply

Loading...